# SDR A6WA200740232

- Difficulty date: April 30, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 8,627 hours, 7,902 cycles
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 621.00 FLOOR SUPPORT ANGLE IS CRACKED .5 INCH LONG ON OB RADIUS.  (K)  [07-17-07]  MAINTENANCE CUT AWAY DAMAGED ANGLE AND INSTALLED REPAIR ANGLE IAW BOMBARDIER REO 601R53-61-117 REV C.  (M)
